# SDR UIEA2022041000289

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 103,017 hours, 19,902 cycles
- System (JASC): 3600 · Pneumatic System
- Part: O-Ring
- Part number: NPN
- Part serial: NSN
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE #2 HAS  PNEUMATIC LEAK  @  LOCATION "K" AS PER  EO # 1936A088( REMOVED AND REPLACED LEAKING "O" RING AT LOCATION "K" REF 767 AMM 20-16-19-404. ACCOMPLISHED  /  PNEUMATIC LEAK CHECK PER B767 EO 1936A088 NO LEAKS NOTED )
